MathSciNet Relay Station
MathSciNet bibliographic data
MR315562 49F22 (49F10)
Brothers, John E. Behavior at the boundary of a solution to Plateau's problem. Bull. Amer. Math. Soc. 79 (1973), 345–349.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement